# SDR SWIA201335507

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 29,048 hours, 24,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  FLT 5311 RELAMPED.
